Publication
Title
Quasi-frobenius-lusztig kernels for simple lie algebras
Author
Abstract
Language
English
Source (journal)
Transactions of the American Mathematical Society. - Providence, R.I.
Publication
Providence, R.I. : 2017
ISSN
0002-9947 [Print]
1088-6850 [Online]
Volume/pages
369:3(2017), p. 2049-2086
ISI
000391121100017
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 16.02.2017
Last edited 21.10.2018
To cite this reference